On the representation of solutions of nonlinear equations as an integral over the set of trajectories of a random process
Doklady Akademii Nauk, Tome 267 (1982) no. 6, pp. 1346-1349
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_267_6_a15,
author = {W. Wagner and S. M. Ermakov},
title = {On the representation of solutions of nonlinear equations as an integral over the set of trajectories of a random process},
journal = {Doklady Akademii Nauk},
pages = {1346--1349},
year = {1982},
volume = {267},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_267_6_a15/}
}
TY - JOUR AU - W. Wagner AU - S. M. Ermakov TI - On the representation of solutions of nonlinear equations as an integral over the set of trajectories of a random process JO - Doklady Akademii Nauk PY - 1982 SP - 1346 EP - 1349 VL - 267 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1982_267_6_a15/ LA - ru ID - DAN_1982_267_6_a15 ER -
%0 Journal Article %A W. Wagner %A S. M. Ermakov %T On the representation of solutions of nonlinear equations as an integral over the set of trajectories of a random process %J Doklady Akademii Nauk %D 1982 %P 1346-1349 %V 267 %N 6 %U http://geodesic.mathdoc.fr/item/DAN_1982_267_6_a15/ %G ru %F DAN_1982_267_6_a15
W. Wagner; S. M. Ermakov. On the representation of solutions of nonlinear equations as an integral over the set of trajectories of a random process. Doklady Akademii Nauk, Tome 267 (1982) no. 6, pp. 1346-1349. http://geodesic.mathdoc.fr/item/DAN_1982_267_6_a15/